# SDR USAA2013040100026

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 42,656 hours, 17,307 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A9270
- Condition: Cracked
- Location: Cabin
- Part time: 32,401 hours, 20,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON ENCLOSURE OF OFFWING ESCAPE SLIDE ON RIGHT SIDE.  REPLACED OFF WING ESCAPE SLIDE RIGHT SIDE IAW A319 AMM 25-62-42-000-001-A.
